# SDR USAA2009082192204

- Difficulty date: August 17, 2009
- Submitted: August 21, 2009
- Operation: Air carrier
- Aircraft: N443US
- Make and model: Boeing 737-4B7
- Aircraft serial: 24842
- Aircraft time: 50,147 hours, 34,904 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 6545774
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - Q2 - MAJOR REPAIR - LEVEL 2 INTERGRANULAR CORROSION ON FUSELAGE SKIN BETWEEN BS 815 TO BS 827, RBL 60.  REPAIRED FUSELAGE SKIN BETWEEN BS 815 TO BS 827, RBL 60 IAW EA 101297.
